# SDR C2XA09TY170

- Difficulty date: July 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 23,979 hours, 23,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60205
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN INOP.  REMOVED AND REPLACED EXIT SIGN IAW EMB 145 AMM 33-50-09.  OPS CHECK GOOD.
